# SDR UPS03840699

- Difficulty date: May 17, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REMOVE DOUBLER FROM L-1 DOOR UPPER FWD CORNER, DOUBLER DOES NOT CONFORM TO SRM.  REPAIR PER SRM 53-2-0 FIG 15 ST STA 60 LONG 10L.  REMOVED EXISTING REPAIR, CUTOUT CRACK DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 15.
